# SDR UPS96220753

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delamination
- Location: Bs 1090-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, DELAMINATION AT BS 1090 TO 1110 BETWEEN STR 11 AND 12 RT SIDE.  FOKKER BOND INSP CARRIED OUT ON TWO SUSPECT AREAS OF METAL TO METAL DISBOND IAW B727 NDT MANUAL PART 4 51-40-00 FIG 1.  BOTH AREAS INDICATE DISBONDING SKIN PANEL AND DOUBLER INSPECTED.  SKIN PANEL REPAIRED IAW SRS EO 96-30-008.
